# SDR CALA2018100102012

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347557525290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SILL PLATE CORRODED AT FR 52.5, FR55 REMOVED AND INSTALLED NEW AFT CARGO SILL PLATE AND APPLIED SURFACE PROTECTION IAW SRM 51-72-11-911-001 NONROUTINE 98 12168
